# SDR QXEA2012093001129

- Difficulty date: September 30, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 236
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 236, FLANGES ARE CORRODED STR 27P-30P.  REMOVED FASTENERS AND CORROSION FROM FRAME IAW SRM 51-42-05-02-01 AND RD 8/4-53-2344.  PERFORMED UT THICKNESS OF BLENDS IAW NTM 51-00-04-910-801, PT 1.  MIN REMAINING THICKNESS .038".  INSPECTED USING HFEC, NO CRACKS NOTED REF NDTM 51-00-06-910-801, PT 1.  MATERIAL LOSS FOUND TO BE IN LIMITS IAW RD 8/4-53-2344.  APPLIED SURFACE PROTECTION IAW SRM 51-21-10-02-01 AND INSTALLED RIVETS IAW SRM 51-42-05-02-01.  PRIMED AND PAINTED EXTERIOR, ALUMINIZED AND APPLIED CPC IAW SRM 51-25-15-02-01 AND RD 8/4-53-2344.
